What causes painful and swollen jaw, big toe after taking prednisone?
here s my story...I started to have something on my scalp back in aug and n I went to see my family doc and she shouldn t tell me anything. so my friend thought to give me sudafed and I broke out in hive. so I went to urgent care. she gave me prednisone...I broke out even more on my body...and my scalp feels tight afte I wash it and after I took the prednisone. my jaw started hurting and my right index and my right big toe is swollen. I m having severe pain n my whole body especially my right jaw. what is going on with my body??
It is important to perform some tests in order to investigate the possible causes underlying your situation:
- complete blood count, PCR, ESR
- uric acid plasma levels
- vitamin D and calcium plasma levels
- blood electrolytes
As the situation has worsened after taking prednisone, you should also consider a possible infection.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]